# SDR SWIA200921834

- Difficulty date: March 2, 2009
- Submitted: June 26, 2009
- Operation: Air carrier
- Aircraft: N237SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120314
- Aircraft time: 28,808 hours, 40,337 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, SHEAR CLIP BEHIND LEFT DV WINDOW CRACKED.  REPLACED PER SRM.
